# SDR AALA20021521

- Difficulty date: October 9, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND GOUGE IN STATION 1380 FRAME FORWARD SIDE AT STATION 5L.  FABRICATED DOUBLER, ALODINED AND PRIMED AND INSTALLED DOUBLER AT STATION 1380 SRM 51-70-4.  (M)
